Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    1
    ReputationRep:
    Hey I have been diagnosed with myocarditis, a type of infectioin that affects the heart and causes shortness of breath, palpitations and heart pains. It also causes inflamation.

    So my doctor has given me a course of 87 500g Ibuprofen to ease the swelling. But recently I have started to notice that my piss kinda smells a bit weird, is this a normal side effect of lots of ibuprofen?
    Offline

    18
    can do yes.
    Offline

    17
    ReputationRep:
    It could be, keep an eye on it, after you have stopped taken Ibuprofen and if it continues see the GP, but i suspect it may be the tablets.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 28, 2009
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Would you like to hibernate through the winter months?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.